MAUDE Adverse Event Report: COVIDIEN 5.0FR URETHANE UMB CATH; CATHETER, UMBILICAL ARTERY

COVIDIEN 5.0FR URETHANE UMB CATH; CATHETER, UMBILICAL ARTERY
Model Number 8888160341
Medical Device Problem Codes Complete Blockage (1094); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported blood backing up in the uvc.The transport nurse was at the bedside to troubleshoot.The infusion rate of d10w with heparin was increased to try to clear line (tkvo prior).Then the bed was observed to be wet and leaking of solution visible from upper part of uvc line a few centimeters below the clave.No patient injury was reported.

Brand Name
5.0FR URETHANE UMB CATH
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
COVIDIEN
edificio b20 calle #2 zona fra
alajuela
CS 
MDR Report Key11269830
Report Number3009211636-2021-00733
Device Sequence Number4607354
Product Code FOS
UDI-Device Identifier20884527005120
UDI-Public20884527005120
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888160341
Device Catalogue Number8888160341
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/02/2021
Patient Sequence Number1